Stephanie Chan

Department of Mathematics, University of Michigan
Email: ytchan[at]

I am a postdoc at the University of Michigan. My main interest lies in number theory, in particular arithmetic statistics.

Previously I was a PhD student at University College London under the supervision of Andrew Granville.

Articles on arXiv

Publications and preprints

  1. Integral points on cubic twists of Mordell curves, submitted.
  2. The average number of integral points on the congruent number curves, submitted.
  3. A density of ramified primes (with Christine McMeekin, Djordjo Milovic), Res. Number Theory 8 (2022), no. 1, Paper No. 1.
  4. Integral points on the congruent number curve, to appear in Trans. Amer. Math. Soc..
  5. On the negative Pell equation (with Peter Koymans, Djordjo Milovic, Carlo Pagano), to appear in Forum Math. Sigma.
  6. Kuroda's formula and arithmetic statistics (with Djordjo Milovic), Math. Z. 300 (2022), no. 2, 1509–1527.
  7. Ranks, 2-Selmer groups, and Tamagawa numbers of elliptic curves with Z/2Z×Z/8Z-torsion (with Jeroen Hanselman, Wanlin Li), Proceedings of the Thirteenth Algorithmic Number Theory Symposium, 173–189, Open Book Ser., 2, Math. Sci. Publ., Berkeley, CA, 2019.
  8. Rational right triangles of a given area, Amer. Math. Monthly 125 (2018), no. 8, 689–703.